Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Diabetic, kidney transplant patient, burning in the tip of penis. Should I stay away from cold?

Hello my name is Gary 49 years of age 6 years ago i had a kidney transplant been a diabetic for some this past week i had discomfort when i urinate and burning in the top of my penis had lab work and all was neg no infections i have a bad pain durning ejaculation alos for a erection i have to use a pump can you pls help the doctors told me to drink 3 lit of water per day and stay away from cold drinks nuts and red meat Thanks
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Diabetologist 's  Response
Aug 2012

You need to show yourself to a Urologist for this problem as there seems to be a local infection of your genitalia- may be fungal one. The Urologist will examine and guide you further for this. What your Nephrologist has suggested about dietary restrictions is perfectly right and please follow it meticulously.
Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor